# SDR NACA2024020900001

- Difficulty date: February 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,980 hours, 18,918 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Isolation Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ISOLATION VALVE EICAS MESSAGE. NO DUCT PRESSURE INDICATED AND ASSOCIATED L ISLN LIGHT. SWAPPED LEFT AND CENTER ISOLATION VALVES PER AMM 36-11-04 INSTALLATION TEST PASSED.
